06-20-2005, 03:34 PM #1
Dropped test to 500mg added 800mg primo
This is what I have ran so far then what I started doing...
1-8 Tren E 600mg wk
1-12 test E 1000mg wk
1-6 dbol 60mg ed
13-18 test E 500mg
13-18 Primo 800mg
15-20 var 60mg ed
Ok I dropped the test to 500 because I got real bad acne on my shoulders(first time ever, other than the big nasty every once in awhile), my question is will the primo add to the acne? I have used it at 600mg and 800mg before but did not have any acne flare ups. So with the test dropping and primo now on board I think the acne seemingly is going away. But I am only on week 15 and when primo kicks in with the var I am a bit worried. Experiences anyone???
06-20-2005, 04:37 PM #2
265 people on here and not one person will answer??? Someone can at least have an opinion...
06-20-2005, 06:02 PM #3
I will now open the floor to speculations... bump one last time.
06-20-2005, 06:06 PM #4
I speculate that you should be fine bro
06-20-2005, 06:18 PM #5Originally Posted by ant_8u
06-20-2005, 06:28 PM #6
Wish that was me in the pic!
Although i am a boxer i don't quite look the same as Dorian when i put on the gloves
06-21-2005, 02:21 AM #7Member
- Join Date
- Mar 2005
Who knows.. people on here have little primo experiance.
Primo is a pretty mild test so perhaps the 500mg drop in test e will make much more difference than the addition of primo.
But thats just a complete guess.... Primo aint called a woman steroid for nothing afterall.
06-21-2005, 03:20 AM #8
primo ist a dht derivate, ecpect more acne problems.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)